# SDR ASOA201000946

- Difficulty date: June 25, 2010
- Submitted: June 29, 2010
- Operation: Air carrier
- Aircraft: N977EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7720
- Aircraft time: 16,528 hours, 14,389 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Angle
- Condition: Chafed
- Location: Firewall
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 EACH ANGLES CHAFED THROUGH AND CRACKED ON RT ENGINE UPPER FIREWALL DOOR 422BT.  R & R (2 EA) ANGLES ON RT ENGINE UPPER FIREWALL DOOR PANEL 422BT AND INSTALLED NEW NO STEP DECAL ON PANEL 422BT ALSO IAW SRM 51-42-06 AND AMM 11-20-04.
